# SDR 2001FA0000558

- Difficulty date: October 26, 2001
- Submitted: November 28, 2001
- Operation: General aviation
- Aircraft: N7278K
- Make and model: Piper PA-18
- Aircraft serial: 18185
- Engine: Lyc O235C1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Stud
- Condition: Broken
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BROKEN CYLINDER BASE STUDS, 5 STUDS BROKEN ON NR 1 CYLINDER,  FOUND MIS-TORQUED ON NR 2, NR 3, AND NR 4, ALSO.(K)
